MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK AXS INFINITY LS - 90CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK AXS INFINITY LS - 90CM; CATHETER, PERCUTANEOUS
Catalog Number GEN-10800-90
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the catheter broke.Procedure was completed using another device.No clinical consequences were reported to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfg and summary attached: updated.A device history record (dhr) review could not be performed because the lot number is unknown.Analysis of the device was noted to have blood both inside and outside of the catheter lumen.The catheter shaft was broken at approximately 25cm from the hub.Functional testing could not be performed due to the condition of the returned device.As per the information provided no anomalies were noted to the device prior to use.The nature of the break indicates that excessive force during removal of the device may have been a factor though this cannot be conclusively determined.This complaint appears to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.Therefore, an assignable cause of procedural factors will be assigned to the as reported catheter break.

Brand Name
AXS INFINITY LS - 90CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8242420
Report Number3008881809-2019-00022
Device Sequence Number11332551
Product Code DQY
UDI-Device Identifier07613327298260
UDI-Public07613327298260
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K152876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGEN-10800-90
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2019
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer02/25/2019
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1